User Profile
I'm coming up to my one year anniversary on Levora and I'm noticing something that I wonder are linked to Levora.

I weigh exactly the same as I always have and suddenly all of my pants fit WAY to tight, so tight I went out and bought jeans two pants sizes up so that I could fit into them comfortably.

I'm thinking about asking to switch to another birth control, but I've been on Levora a year, so could this really be linked to it if it's happening this late?
Did you find this post helpful?
|

replied September 22nd, 2009
I have been in levora for 3 years now and i have gained weight about 5 - 10 punds per year but not sure if its because of the pill and i also feel bloated all the time. i hate these pills and now that i stopped taking them 2 days ago i feel less bloated and more active too. every month i were to start a new pack i get sick for about 4 - 5 days but not sure if they are just too strong for me or not. I am going to try for antoher baby now and after that tubes are getting tied so i dont have to take pills anymore. they are so terrible. i have been on and off them for over 15years.
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...